# SDR DALA2023081806758

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,566 hours, 44,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 2L DOOR SLIDE CORD HANGING OUT BASE OF DOOR. CORRECTIVE ACTION: REINSTALLED CORD ON 2L DOOR SLIDE PER B757 AMM 25-66 OPS CHECKS GOOD. (4473706)
